# SDR IPXA12M74767

- Difficulty date: July 30, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R3 DOOR BS 1305 AFT JAMB LOWER LIGHTNING HOLE CRACKED IN CORNER.  REPAIRED R-3 AFT DOOR JAMB LOWER LIGHTNING HOLE AT STA 1305 REF SRM 53-40-15, REPAIR 3, FIG 201.
